IJPAM: Volume 50, No. 4 (2009)

WELL-POSEDNESS OF $M/G/1$ QUEUEING MODEL
WITH SECOND OPTIONAL SERVICE

Zhao Hui-Bo$^1$, Geni Gupur$^2$, Muyidin Helil$^3$
$^{1,2,3}$College of Mathematics and Systems Science
Xinjiang University
Urumqi, 830046, P.R. CHINA
$^2$e-mails: [email protected], [email protected]


Abstract.By using the Hille-Yosida Theorem, Phillips Theorem and Fattorini Theorem in functional analysis, the existence and uniqueness of positive time-dependent solution of $M/G/1\,$ queueing model with second optional service is obtained.

Received: January 10, 2007

AMS Subject Classification: 47D03, 47N20

Key Words and Phrases: $M/G/1$ queue with second optional service, time-dependent solution, $C_0-$semigroup, conservative operator

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4